Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Errata: ``The orthomodular identity and metric completeness of the coordinatizing division ring''


Author: R. P. Morash
Journal: Proc. Amer. Math. Soc. 29 (1971), 627
MSC: Primary 16.46
DOI: https://doi.org/10.1090/S0002-9939-1971-0276269-5
Original Article: Proc. Amer. Math. Soc. 27 (1971), 446-448.
MathSciNet review: 0276269
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16.46

Retrieve articles in all journals with MSC: 16.46


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1971-0276269-5
Article copyright: © Copyright 1971 American Mathematical Society